# SDR USAA000538

- Difficulty date: April 10, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM WEB CRACKED 4 PLACES .25 INCH, BS 328, RBL 44, WL 202.5 RIVET HOLES.  REMOVED DAMAGED PER EA 66993.  (M)
